# SDR FDEA200911304278

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143N5366Y80
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT SIDE PANEL AT STA 660 TO STA 845 FOUND WITH SEVERAL AREA   CORRODED AS MARKED.  CORRODED LT SIDE PANEL AT STA 660 TO STA 845 FOUND EXCEEDED LIMIT IAW SRM 53-00-53 FIG 101 REV 98 SIDE PANEL.  REMOVED AND REPLACED WITH NEW SIDE PANEL 143N5366Y76 AND 143N5366Y80 IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
